×

zbMATH — the first resource for mathematics

Operator characterizations of \(L_p\)-spaces. Proc. internat. Sympos. partial diff. Equ. Geometry normed lin. Spaces II. (English) Zbl 0253.46059

MSC:
46E30 Spaces of measurable functions (\(L^p\)-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)
47D99 Groups and semigroups of linear operators, their generalizations and applications
47B10 Linear operators belonging to operator ideals (nuclear, \(p\)-summing, in the Schatten-von Neumann classes, etc.)
Full Text: DOI
References:
[1] J. Brace and R. Kneece,Approximation of strictly singular and stricly co-singular operators using non-standard analysis, to appear. · Zbl 0223.47019
[2] S. Chevet,Sur certains produits tensoriels topologiques d’espaces de Banach, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete11 (1969), 120–138. · Zbl 0177.16101 · doi:10.1007/BF00531813
[3] J. Cohen,Absolutely p-summing, p-nuclear operators and their conjugates, Dissertation, University of Maryland, 1969.
[4] A. Grothendieck,Produits tensoriels topologiques et espaces nucléaires, Mem. Amer. Math. Soc. No. 16 (1955). · Zbl 0123.30301
[5] A. Grothendieck,Résumé de la théorie métrique des produits tensoriels topologique Bol. Soc. Mat. Sâo Paulo8 (1953), 1–79.
[6] A. Grothendieck.Sur les applications linéaires faiblement compactes d’espaces du type C(K) Canad J. Math.5 (1953), 129–173. · Zbl 0050.10902 · doi:10.4153/CJM-1953-017-4
[7] Holub,A characterisation of subspaces of L p (u), Studia Math.42 (1972), 265–270. · Zbl 0212.14603
[8] W. Johnson,Factoring compact operators, Israel J. Math.9 (1971), 337–345. · Zbl 0236.47045 · doi:10.1007/BF02771684
[9] G. Köthe,Hebbare lokalkonvexe Räume, Math. Ann165 (1966), 181–185. · Zbl 0141.11605 · doi:10.1007/BF01343797
[10] S. Kwapién,On operators factorizable through L p -spaces, to appear in Studia Math.
[11] S. Kwapién,On a theorem of L. Schwatz and its applications to absolutely summing operators, Studia Math.38 (1970), 193–201.
[12] D. Lewis,Integral operators on L p -spaces, to appear in Pacific J. Math.
[13] D. Lewis and C. Stegall,On Banach spaces whose duals are isomorphic to l 1(\(\Gamma\)), to appear in J. Functional Analysis. · Zbl 0252.46021
[14] J. Lindenstrauss,Extension of compact operators, Mem. Amer. Math. Soc. No. 48 (1964). · Zbl 0141.12001
[15] J. Lindenstrauss,On a certain subspace of l 1, Bull. Acad. Poland. Sci. Sér. Sci. Math. Astronom. Phys.12 (1964), 539–542.
[16] J. Lindenstrauss and A. Pelczynski,Absolutely summing operators in p -spaces and their applications, Studia Math29 (1968), 275–326. · Zbl 0183.40501
[17] J. Lindenstrauss and H. Rosenthal,The p -spaces, Israel J. Math.7 (1969), 352–349. · Zbl 0205.12602
[18] J. Lindenstrauss and L. Tzafriri,On the complemented subspace problem, Israel J. Math.9 (1971), 263–269. · Zbl 0211.16301 · doi:10.1007/BF02771592
[19] G. Noel,Une caractérisation tensorielle des espaces 1 et C. R. Acad. Sci. Paris273 (1971), 235–237.
[20] A. Pelczynski,p-integral operators commuting with group representations and examples of quasi-p-integral operators which are not p-integral, Studia Math.33 (1969), 65–70. · Zbl 0189.43701
[21] A. Persson,On some properties of p-nuclear and p-integral operators, Studia Math.33 (1969), 216–222. · Zbl 0184.17903
[22] A. Persson and A. Pietsch,p-nukleare und p-integrale Abbildungen in Banachraumen, Studia Math.33 (1969), 19–62.
[23] A. Pietsch,Absolut-p-summierende Abbildungen in normierten Räumen, Studia Math.28 (1967), 333–363. · Zbl 0156.37903
[24] A. Pietsch,Quasinulkeare Abbildungen in normierten Räumen, Math. Ann.165 (1966), 76–90. · Zbl 0171.12101 · doi:10.1007/BF01351669
[25] A. Pietsch,Produits tensoriels d’espaces de Banach et classes d’applications linéaires Studia Math.38 (1970), 71–100.
[26] P. Saphar,Applications à une puissance nucleaire et applications de Hilbert-Schmidt dans les espaces de Banach, Ann. Sci. École Norm. Sup.83 (1966), 113–152.
[27] C. Stegall and J. R. Retherford,Fully nuclear and completely nuclear operators with applications to 1-and spaces, Trans. Amer. Math. Soc.163 (1972), 457–492. · Zbl 0225.47012
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.